# SDR AALA201801259011

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A6850RP
- Condition: Deformed
- Location: Pax Door
- Part time: 44,665 hours, 24,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED SLIDE ON THE PASSENGER DOOR.   REPLACED THE SLIDE IAW JOB CARD 26C84252006.
